# SDR DALA12013573210

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER DOOR ENTRANCE CTR SEAL SHAPE FITTING ATTACHED TO DOOR SILL CORRODED.  REMOVED R2 DOOR CENTER FITTING IAW SRM 51-42-11. RECEIVED CENTER FITTING .  INSTALLED R2 NEW DOOR CENTER FITTING IAW SRM 51-42-11. NO SPECIFIED LIMITS IAW SRM 53-00-29.
